# SDR AALA20110915TUL01

- Difficulty date: September 15, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N624AA
- Make and model: Boeing 757223
- Aircraft serial: 24582
- Aircraft time: 65,513 hours, 23,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON REAR DECK PLATE STATION 1681 BUTTLINE 0.  REPLACED AFT FLOOR DECK PLATE PER AARD 51-10-05-1.
